Vol. 12, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Carleson measure estimates and the Dirichlet problem for degenerate elliptic equations

Steve Hofmann, Phi Le and Andrew J. Morris

Vol. 12 (2019), No. 8, 2095–2146
Abstract

We prove that the Dirichlet problem for degenerate elliptic equations div(Au) = 0 in the upper half-space (x,t) +n+1 is solvable when n 2 and the boundary data is in Lμp(n) for some p < . The coefficient matrix A is only assumed to be measurable, real-valued and t-independent with a degenerate bound and ellipticity controlled by an A2-weight μ. It is not required to be symmetric. The result is achieved by proving a Carleson measure estimate for all bounded solutions in order to deduce that the degenerate elliptic measure is in A with respect to the μ-weighted Lebesgue measure on n . The Carleson measure estimate allows us to avoid applying the method of ϵ-approximability, which simplifies the proof obtained recently in the case of uniformly elliptic coefficients. The results have natural extensions to Lipschitz domains.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/apde

We have not been able to recognize your IP address 3.229.117.123 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
square functions, nontangential maximal functions, harmonic measure, Radon–Nikodym derivative, Carleson measure, divergence form elliptic equations, Dirichlet problem, $A_2$ Muckenhoupt weights, reverse Hölder inequality
Mathematical Subject Classification 2010
Primary: 35J25, 35J70, 42B20, 42B25
Milestones
Received: 2 May 2018
Revised: 17 October 2018
Accepted: 30 November 2018
Published: 28 October 2019
Authors
Steve Hofmann
Department of Mathematics
University of Missouri
Columbia, MO
United States
Phi Le
Mathematics Department
Syracuse University
Syracuse, NY
United States
Andrew J. Morris
School of Mathematics
University of Birmingham
Birmingham
United Kingdom